# SDR CA960729011

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F2
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005004
- Condition: Debonded
- Location: Internal Spar
- Part time: 2,629 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE HEARD FROM BLADE WHILE PERFORMING DAILY INSPECTION. FOUND BLADE DELAMINATED AT SPAR.
